# SDR I5EA2021052600005

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-400
- Aircraft serial: 27156
- Aircraft time: 56,326 hours, 30,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 30491
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY BATTERY PACK IS BAD.  REMOVED AND REPLACED AFT LH BATTERY PACK ASSY IAW B737-400 AMM 33-51-51 OPS CHECK GOOD.
